Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/213375
Title: Real variable Hele-Shaw problem with kinetic undercooling // Lobachevski J. of Mathematics. – 2017. – Vol. 38, No. 3. – P. 510-519. (impact 0,368)
Authors: Rogosin, S.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ
Issue Date: 2017
Description: DOI: 10.1134/S1995080217030210
URI: http://elib.bsu.by/handle/123456789/213375
Appears in Collections:Статьи экономического факультета 2017

Files in This Item:
File Description SizeFormat 
Rogosin20RealVariableHele-ShawProblem.pdf606,91 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.